# SDR A6WA201240628

- Difficulty date: June 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,971 hours, 28,749 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT TIE DOWN TRACKS FS 559.00+96, RBL9 & LBL9 AND LBL27 HAVE CORROSION.  R & R RBL9 & LBL9 TIE DOWN TRACKS DUE TO HEAVY CORROSION.  PN N126-1075 IAW CRJ 200 51-40-11, AMM 53-01-11.  REMOVED CORROSION LBL 27, 559.00+96 IAW SRM 51-21-06, 51-12-00.  FOUND TO BE SERVICEABLE LIMITS.
